MAUDE Adverse Event Report: TORNIER INC LATITUDE ELBOW ULNAR CAP MODEL PETIT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ELBOW ULNAR CAP MODEL PETIT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DKY067
Medical Device Problem Codes Break (1069); Fracture (1260); Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Loss of fracture reduction (4901)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the custom long length ulnar stem with no bony support around the olecranon (stress riser) broke at the bone stem junction.Revision procedure required to reimplant another long stem ulnar component with allograft bony support.Revision due to broken ulnar stem.Revision procedure was successful.No x rays available at the moment.No further information was available.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: section d9 (return status updated to no) and h6 (device code corrected from break to fracture).The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LATITUDE ELBOW ULNAR CAP MODEL PETIT
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22787731
Report Number0001649390-2025-00556
Device Sequence Number15485781
Product Code JDB
UDI-Device Identifier00846832010905
UDI-Public(01)00846832010905(21)9929AK014
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY067
Device Lot Number9929AK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown